# SDR CA041213002

- Difficulty date: December 8, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,438 hours, 14,451 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Master Link
- Part number: 131378252CL
- Condition: Disconnected
- Location: Nlg Chain
- Component: Landing Gear, Beech
- Component part number: 131378252
- Stage of operation: AP
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE FLT CREW EXTENDED LANDING GEAR FOR LANDING , THEY HEARD STRANGE SOUNDS AND THEY ONLY RECIEVED TWO MAIN LANDING GEAR LIGHTS. THE NOSE GEAR LIGHT WAS NOT GREEN AND THEY HAD A RED LIGHT ON IN THE HANDLE. THEY LOOKED IN THE NACELLE MIRROR AND WERE ABLE TO TELL THAT THE NOSE GEAR WAS ONLY HALF WAY EXTENDED.THE CREW DID AN EMERGENCY EXTENSION PROCEDURE WITH NO CHANGE. THE AIRCRAFT WAS LANDED IN THIS CONFIGURATION.ON LOOKING AT THE AIRCRAFT IN THE HANGER IT WAS FOUND THAT THE FORWARD NOSE LANDING GEAR CHAIN HAD COME APART AT THE MASTER LINK. THE LINK WAS HALF IN PLACE BUT THE CLIP WAS MISSING.  WE DO NOT KNOW IF THE CLIP BROKE OR CAME OFF. THE NOSE GEAR CHAIN AND MASTER LINK WAS NEW 376.1 HOURS AGO.
